alexa
ISSN: 2168-9679

Journal of Applied & Computational Mathematics
Open Access

OMICS International organises 3000+ Global Conferenceseries Events every year across USA, Europe & Asia with support from 1000 more scientific Societies and Publishes 700+ Open Access Journals which contains over 50000 eminent personalities, reputed scientists as editorial board members.

Open Access Journals gaining more Readers and Citations

700 Journals and 15,000,000 Readers Each Journal is getting 25,000+ Readers

This Readership is 10 times more when compared to other Subscription Journals (Source: Google Analytics)
 
 
 
 
 
 
 

Citations Report - Journal of Applied & Computational Mathematics [53 Articles]

 
image

Ahmed A, Xin-Bing K, Zhi L, Bing-Yi J, Xin G (2013) Automatic Peak Selection by a Benjamini-Hochberg-Based Algorithm. Plos One.

  View at Publisher | View at Google Scholar
image

Xin G (2013) Recent Advances in Computational Methods for Nuclear Magnetic Resonance Data Processing. Genomics, Proteomics & Bioinformatics 11(1): 29-33.

  View at Publisher | View at Google Scholar
image

Yichen C1, Xin G2, Faming L1 (2014) Bayesian Peak Picking for NMR Spectra. Genomics, Proteomics & Bioinformatics 12(1): 39-47

  View at Publisher | View at Google Scholar
image

Carlo VC, Ahmed A, Xin G (2015) Median Modified Wiener Filter for nonlinear adaptive spatial denoising of protein NMR multidimensional spectra. Scientific Reports.

  View at Publisher | View at Google Scholar
image

Ahmed A, Xianrong G, Bing-Yi J, Xin G (2014) An automated framework for NMR resonance assignment through simultaneous slice picking and spin system forming. Springer Link 59(2): 75-86

  View at Publisher | View at Google Scholar
image

Chong W, Peng L, Yongli L, Xuekun R (2014) A New Similarity Measure of Interval-Valued Intuitionistic Fuzzy Sets Considering Its Hesitancy Degree and Applications in Expert Systems. Mathematical Problems in Engineering.

  View at Publisher | View at Google Scholar
image

Ndlovu, Partner L (2013) Analytical solutions and conservation laws of models describing heat transfer through extended surfaces. WireDSpace.

  View at Publisher | View at Google Scholar
image

Karamanli A, Mugan A (2013) Strong form Meshless Implementation of Taylor Series Method. Applied Mathematics and Computation 219(17): 9069-9080

  View at Publisher | View at Google Scholar
image

Smita Tapaswini, S. Chakraverty (2013) Numerical Solution of n-th Order Fuzzy Linear Differential Equations by Homotopy Perturbation Method. International Journal of Computer Applications 64(6)

  View at Publisher | View at Google Scholar
image

Youneng M,Jinhua Y, Yuanyuan W (2014) Efficient Recursive Methods for Partial Fraction Expansion of General Rational Functions. Journal of Applied Mathematics.

  View at Publisher | View at Google Scholar
image

Heydari MH, Hooshmandasl MR, Cattani C, Ming L (2013) Legendre Wavelets Method for Solving Fractional Population Growth Model in a Closed System. Mathematical Problems in Engineering.

  View at Publisher | View at Google Scholar
image

Heydari MH,Hooshmandasl MR,Maalek-Ghaini FM, Ming L (2013) Chebyshev Wavelets Method for Solution of Nonlinear Fractional Integrodifferential Equations in a Large Interval. Advances in Mathematical Physics.

  View at Publisher | View at Google Scholar
image

Heydari MH, Hooshmandasl MR, Maalek-Ghaini FM (2014) An efficient computational method for solving fractional biharmonic equation. Computers & Mathematics with Applications 68(3): 269-287

  View at Publisher | View at Google Scholar
image

Galante, Guilherme (2014) Explorando a elasticidade em nível de programação no desenvolvimento e na execução de aplicações científicas. Repositório Digital Institucional-UFPR.

  View at Publisher | View at Google Scholar
image

Graham SH (2014) The Geometry of Newton’s and Einstein’s Theories. Springer Link: 71-89

  View at Publisher | View at Google Scholar
image

Lukas E, Alexander O (2014) An almost symmetric Strang splitting scheme for the construction of high order composition methods. Journal of Computational and Applied Mathematics 271(1): 307-318.

  View at Publisher | View at Google Scholar
image

Farnaz S, Erdem K, Gerhard WW (2014) Fuzzy optimization for portfolio selection based on Embedding Theorem in Fuzzy Normed Linear Spaces. De Gruyter 47(2): 90-97

  View at Publisher | View at Google Scholar
image

Saraswat RN (2014) Chi Square Divergence Measure and their Bounds. 3rd International Conference, APMSCSET-2014.

  View at Publisher | View at Google Scholar
image

Robin S, Rana US (2013) Numerical Study of Damped Vibration of Orthotropic Rectangular Plates of Variable Thickness. Journal of the Orissa Mathematical Society 32(2): 1-17

  View at Publisher | View at Google Scholar
image

George V , Zhang S , Yang G, Modeling Diffusion Process of Neurotransmitter Across Synapse. University of California, San Diego

  View at Publisher | View at Google Scholar
 
 
 
OMICS International Journals
 
Make the best use of Scientific Research and information from our 700 + peer reviewed, Open Access Journals
OMICS International Conferences 2016-17
 
Meet Inspiring Speakers and Experts at our 3000+ Global Annual Meetings

Contact Us

Agri, Food, Aqua and Veterinary Science Journals

Dr. Krish

agrifoodaquavet@omicsonline.com

1-702-714-7001 Extn: 9040

Clinical and Biochemistry Journals

Datta A

clinical_biochem@omicsonline.com

1-702-714-7001Extn: 9037

Business & Management Journals

Ronald

business@omicsonline.com

1-702-714-7001Extn: 9042

Chemical Engineering and Chemistry Journals

Gabriel Shaw

chemicaleng_chemistry@omicsonline.com

1-702-714-7001 Extn: 9040

Earth & Environmental Sciences

Katie Wilson

environmentalsci@omicsonline.com

1-702-714-7001Extn: 9042

Engineering Journals

James Franklin

engineering@omicsonline.com

1-702-714-7001Extn: 9042

General Science and Health care Journals

Andrea Jason

generalsci_healthcare@omicsonline.com

1-702-714-7001Extn: 9043

Genetics and Molecular Biology Journals

Anna Melissa

genetics_molbio@omicsonline.com

1-702-714-7001 Extn: 9006

Immunology & Microbiology Journals

David Gorantl

immuno_microbio@omicsonline.com

1-702-714-7001Extn: 9014

Informatics Journals

Stephanie Skinner

omics@omicsonline.com

1-702-714-7001Extn: 9039

Material Sciences Journals

Rachle Green

materialsci@omicsonline.com

1-702-714-7001Extn: 9039

Mathematics and Physics Journals

Jim Willison

mathematics_physics@omicsonline.com

1-702-714-7001 Extn: 9042

Medical Journals

Nimmi Anna

medical@omicsonline.com

1-702-714-7001 Extn: 9038

Neuroscience & Psychology Journals

Nathan T

neuro_psychology@omicsonline.com

1-702-714-7001Extn: 9041

Pharmaceutical Sciences Journals

John Behannon

pharma@omicsonline.com

1-702-714-7001Extn: 9007

Social & Political Science Journals

Steve Harry

social_politicalsci@omicsonline.com

1-702-714-7001 Extn: 9042

 
© 2008-2016 OMICS International - Open Access Publisher. Best viewed in Mozilla Firefox | Google Chrome | Above IE 7.0 version